# SDR CA131001007

- Difficulty date: September 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 472017
- Condition: Damaged
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON SELECTION OF GEAR UP 3 RED LIGHTS AND THE GEAR HANDLE LIGHT ILLUMINATED.  QRH ACTIONED AND 3 GREEN LIGHTS WERE ACHIEVED.  ACFT RETURNED TO BASE.  ENGINEER INFORMED CREW THAT IT WAS CAUSED BY THE NOSE WHEEL NOT SELF CENTERING.  POSITIONING PILOT IN THE CABIN REPORTED THAT THE GEAR REMAINED DOWN THROUGHOUT.  NLG WOW HARNESS REPLACED DUE MESSAGE IN PSEU.
